# SDR UIEA2019100195599

- Difficulty date: September 29, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,541 hours, 12,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 4200353
- Part serial: 1010
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FORWARD EQUIPMENT VALVE EICAS MESSAGE AFTER ENGINE START.   PERFORMED FIM 21-58 FT 898 FOR FWD EQPT VALVE MSG AND SUSPECT MANIFOLD INTERCONNECT VALVE TO BE THE ISSUE DUE TO POSITION NOT CHANGING.  REMOVED AND REPLACED MANIFOLD INTERCONNECT VALVE IAW AMM 21-58-01. OPS CHECK GOOD, NO FAULTS NOTED.A/C OK FOR SERVICE.
